# SDR UHLA2013112400594

- Difficulty date: November 24, 2013
- Submitted: November 25, 2013
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 23,938 hours, 14,774 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Valve
- Part number: 4123T61P01
- Condition: Failed
- Location: Zone 400
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURN TO FIELD, AFT LAV SMOKE INDICATION.  R & R SEAL PRESSURE REGULATING VALVE.
